Results 1 to 10 of 10

Thread: Stomach Spasm? Looks like heartbeat in stomach! Help

  1. #1

    Stomach Spasm? Looks like heartbeat in stomach! Help

    My younger brother is a C5 SCI about two years post injury. About two days ago his stomach just started jumping and it looks like a heart beat in his stomach (i guess its a spasm). When you touch his stomach while its beating, it feels very hard. He did have a UTI and is on antibiotics now but since this has never happened to him, we're nervous. He says he doesnt feel any pain or anything except discomfort from the spasm and it wakes him up at night. Any information anyone can provide would be greatly appreciated!

    Thank you

  2. #2
    It sounds like a spasm and if he had an UTI it could have been his bladder spasming.

    Is he on any medication for bladder spasms? Like ditropan or detrol?

    pbr

  3. #3
    I think hes just on medication for spasms. Baclofen i think

  4. #4
    Seeking your health provider's advice on medications would be in order. Baclofen is a medication for spasticity, but it may not do any thing for bladder spasms. Ditropan (oxybutynin) or Detrol (tolteridine) are first line anticholinergic medications that help with bladder spasms.

    pbr

  5. #5
    Ever since it started he hasn't been able to go to the bathroom even with a suppository. Is this normal? It's been about 3 days now.

  6. #6
    mine will do that also, it will start shaking like my feet with the clonus shaking it really sucks because I can feel that. It happens when I have a lot of gas or have to take a big dump
    C4 incomplete since 1985

  7. #7
    Senior Member Van Quad's Avatar
    Join Date
    Mar 2002
    Location
    Vancouver, BC, Canada
    Posts
    5,558
    When I started having similar abdominal spasms for the first time in my life it turned out to be a kidney stone.

  8. #8
    Quote Originally Posted by Kalme001 View Post
    Ever since it started he hasn't been able to go to the bathroom even with a suppository. Is this normal? It's been about 3 days now.
    I use to have that problem when I took leviguinn or cipro. It made me constipated.

  9. #9
    Same thing here 1. Take a dump 2.its gas 3. Eat something your stomach is empty... This is what happens with me.
    coolbreeze c6/7

    Keep on moving don't stop!

  10. #10
    Moderator jody's Avatar
    Join Date
    Jan 2004
    Location
    east o the southern warren
    Posts
    8,530
    when I get disautonomia or AD, you can see and feel my heartbeat from my stomach, but my heart is actually pounding hard and I have profuse sweating and chills.

Similar Threads

  1. Stomach bug going around.
    By wheelman21 in forum Care
    Replies: 1
    Last Post: 12-19-2010, 12:02 PM
  2. Replies: 2
    Last Post: 05-24-2010, 10:15 AM
  3. What's going on in my stomach?!
    By SurfCat in forum Care
    Replies: 3
    Last Post: 01-28-2003, 09:59 PM
  4. Replies: 2
    Last Post: 09-17-2002, 07:19 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •